# SDR SWAA2022013048611

- Difficulty date: August 11, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 49,518 hours, 28,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FORWARD CORNER SCUFF PLATE IS CRACKED / REPAIRED FWD CARGO FWD CORNER SCUFF PLATE IAW SWA EA 1-A53-2076 REV 11
